# SDR DALA2024062606530

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,220 hours, 31,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT WILL NOT INDICATE DISARMED WITH DOOR LEVER IN DIS-ARM POSITION.   REPOSITIONED MOORING LINE OPERATED DOOR FULL OPENED AND CLOSSED/ ARMED PER B757 AMM 52-71 ALL NOW CHECKS GOOD.
